Symplectic realizations of holomorphic Poisson manifolds

Damien Broka, Ping Xu

Research output: Contribution to journalArticlepeer-review

Abstract

Symplectic realization is a longstanding problem which can be traced back to Sophus Lie. In this paper, we present an explicit solution to this problem for an arbitrary holomorphic Poisson manifold. More precisely, for any holomorphic Poisson manifold (X, π) with underlying real smooth manifold X, we prove that there exists a holomorphic symplectic structure in a neighborhood Y of the zero section of T X such that the projection map is a holomorphic symplectic realization of the given holomorphic Poisson manifold, and moreover the zero section is a holomorphic Lagrangian submanifold. We describe an explicit construction for such a new holomorphic symplectic structure on Y ⊆ T X.

Original languageEnglish (US)
Pages (from-to)903-944
Number of pages42
JournalMathematical Research Letters
Volume29
Issue number4
DOIs
StatePublished - 2022

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this